I might e able to help as I. Am almost threw my perioral dermatitus. What a horrible rash I got it all over my face as well. Try some apple cider vinegar on it (organic
Kind) and try to get some metro gel. I am also on antibiotics but they take like about 3 weeks to start working. Also don't wash ur face with anything other then water or something organic. I know it's hard but your not alone. Let me know
Of you have any more questions
ok i will try that apple cider vinegar and i do have metro gel at home but never used it. so it works then? i have been on doxy a long time so when i first got this it wasnt that bad but i am guessing the hair dye somehow pushed it over the edge. this is crazy! i did use some plain greek yogurt last night on my face and it seemed to take away some of the redness but i am still only using water for now. my face just feels so freaking disgusting and its oily and just gross. ugh! i talked to my boss yesterday at work and he let me have off until monday because i think the stress of going to work right now is just making it worse. i do have an appointment with my doctor tomorrow because i just want to be sure its not something more serious. i have lost some weight but i think its probably more related to stress than anything. thank you so much. it helps to know i am not alone
Oh, I should also mention a few more things I missed. Stress is said to play a roll in dermatitis although personally I haven't experienced a
Difference. I also know not
To use any steroids as your skin gets "addicted " to them and it rebounds horribly. Trust me
That's how I got perioral dermatitis. Many
Gps will prescribe topical steroids etc
But you aren't actually helping the rash. Also keep in mind most people are on the antibiotics for about 12 weeks. I also changed my
Shampoo to an all natural one from aveeno as well as my toothpaste to squiggle. I also heard diet has something to do with it, and it's said to try n avoid sweet foods, spicy foods, or hot temperature foods. Hope this helps you
yeah i can see how stress could make it worse thats for sure. my derm gave me desonide steriod cream but i used it just on a few spots and it made them worse so i am done with that. i dont want to deal with that stuff thats for sure. the only thing that i used that was different was that salicylic acid cleanser for 2 weeks and then the hair dye. i switched to fluoride free toothpaste a few weeks ago and i use pureology shamppoo/conditioner which is sulfate free but it does have fragrance in it. i will check out that aveeno stuff but this is so odd because i use mostly all organic products and even the hair dye that my hair salon uses is organic too. its the same dye they use every single time they dye my hair. so strange. yeah now my derm mentioned they could up my doxy to 100mg if i wanted but not too sure. at this point with me being on doxy for such a long time i am wondering if it is making things worse.
Edited by tracy521, 25 October 2012 - 12:40 PM.